AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 180 found      Go to page: << < 3 4 5 6

[151] Daniel Charles Weiner. On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution . Proc. Amer. Math. Soc. 101 (1987) 521-528. MR 908661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[152] Arunava Mukherjea. Convergence in distribution of products of random matrices: a semigroup approach . Trans. Amer. Math. Soc. 303 (1987) 395-411. MR 896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] Robert Burton and Manfred Denker. On the central limit theorem for dynamical systems . Trans. Amer. Math. Soc. 302 (1987) 715-726. MR 891642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] J. Galambos, K.-H. Indlekofer and I. Kátai. A renewal theorem for random walks in multidimensional time . Trans. Amer. Math. Soc. 300 (1987) 759-769. MR 876477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] J. E. Yukich. Weak convergence of the empirical characteristic function . Proc. Amer. Math. Soc. 95 (1985) 470-473. MR 806089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] Peter Hall and A. D. Barbour. Reversing the Berry-Esseen inequality . Proc. Amer. Math. Soc. 90 (1984) 107-110. MR 722426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[157] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] Peter Hall. On the rate of convergence of moments in the central limit theorem for lattice distributions . Trans. Amer. Math. Soc. 278 (1983) 169-181. MR 697068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[160] Evarist Giné. The L\'evy-Lindeberg central limit theorem in $L\sb{p}$, $0. Proc. Amer. Math. Soc. 88 (1983) 147-153. MR 691297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] Rajeeva L. Karandikar. A general principle for limit theorems in finitely additive probability . Trans. Amer. Math. Soc. 273 (1982) 541-550. MR 667159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[162] Richard C. Bradley. A sufficient condition for linear growth of variances in a stationary random sequence . Proc. Amer. Math. Soc. 83 (1981) 586-589. MR 627698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[163] Kenneth J. Hochberg. Central limit theorem for signed distributions . Proc. Amer. Math. Soc. 79 (1980) 298-302. MR 565358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[164] Abraham Boyarsky and Manny Scarowsky. On a class of transformations which have unique absolutely continuous invariant measures . Trans. Amer. Math. Soc. 255 (1979) 243-262. MR 542879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[165] E. Bolthausen. On the global asymptotic behavior of Brownian local time on the circle . Trans. Amer. Math. Soc. 253 (1979) 317-328. MR 536950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[166] Marjorie G. Hahn. A note on the central limit theorem for square-integrable processes . Proc. Amer. Math. Soc. 64 (1977) 331-334. MR 0448487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[167] L. Š. Grinblat. Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables . Trans. Amer. Math. Soc. 234 (1977) 361-379. MR 0494376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[168] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF

[169] J. Galambos and E. Seneta. Record times . Proc. Amer. Math. Soc. 50 (1975) 383-387. MR 0368111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[170] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information   
View Article: PDF

[171] William N. Hudson and Howard G. Tucker. Limit theorems for variational sums . Trans. Amer. Math. Soc. 191 (1974) 405-426. MR 0358928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[172] William L. Steiger. Weak laws for dependent sums . Proc. Amer. Math. Soc. 41 (1973) 278-281. MR 0319242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[173] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information   
View Article: PDF

[174] Luis G. Gorostiza. A central limit theorem for a class of $d$-dimensional random motions with constant speed. Bull. Amer. Math. Soc. 78 (1972) 575-577. MR 0298735.
Abstract, references, and article information   
View Article: PDF

[175] Mark A. Pinsky. Limit theorems for continuous state branching processes with immigration. Bull. Amer. Math. Soc. 78 (1972) 242-244. MR 0295450.
Abstract, references, and article information   
View Article: PDF

[176] W. A. Woyczyński. Linear processes generated by independent random variables . Proc. Amer. Math. Soc. 34 (1972) 515-520. MR 0326812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[177] B. M. Brown. Erratum: ``A general three-series theorem'' . Proc. Amer. Math. Soc. 32 (1972) 634. MR 0296999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] R. J. Tomkins. A generalization of Kolmogorov's law of the iterated logarithm . Proc. Amer. Math. Soc. 32 (1972) 268-274. MR 0292142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] M. Fréchet and J. Shohat. A proof of the generalized second-limit theorem in the theory of probability . Trans. Amer. Math. Soc. 33 (1931) 533-543. MR 1501604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[180] M. Fréchet and J. Shohat. Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 2, 533--543; 1501604] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 151 to 180 of 180 found      Go to page: << < 3 4 5 6